# SDR HNAA2021122000602

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 49,599 hours, 45,513 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NDIS  643     30-00  0030750  18DEC21  ROC  ASSGN
      CAPT REPORTED RTO DUE TO ICE COND A/I INOP MSG BELOW 25KTS. ADVISED CREW OF NORMAL OPERATION AND TO PERFORM PNEUMATIC CHECK. NO DEFECTS NOTED ON CHECK. A/C OK FOR SERVICE.
FACT  19DEC21  03:44  ROA
            COMPLIED WITH FIM TASK 30-80-00-810-803-A. NO EICAS MSGS. STEP 1 + STEP 10, TRANSITORY CONDITION OF ANTI ICING ELECTRICAL CIRCUIT. OPS CHECKS GOOD. C/W'D STEP 2, CHECKED GROUND STUDS GS0261DC, GS0572DC, GS0573DC & GS 0923SH FOR INTEGRITY AND RESISTANCE VALUES NO DEFECTS NOTED. R/R'D RELAY K0535 IAW 20-13-02-01. CLEAR MEL.
